On the space of holomorphic functions
Časopis pro pěstování matematiky (1961)
- Volume: 086, Issue: 4, page 433-438
- ISSN: 0528-2195
Access Full Article
topHow to cite
topReferences
top- S. Banach, Théorie des operations linéaires, Monografje Matematyczne Tom 1, Warszawa 1932. (1932) Zbl0005.20901
- R. P. Boas, Jr., Expansion of analytic functions, Trans. Amer. Math. Soc. 48, 1940, 467-487. (1940) MR0002594
- V. Jarník, Integrální počet II, Praha 1955. (1955)
- А. И. Маркушевич, Теория аналитических функций, Гос. изд. тех. теорет. лит. Москва-Ленинград 1950. (1950) Zbl1157.76305
- J. Schauder, Zur Theorie stetiger Abbildungen in Functional Räumen, Math. Z. 26 (1927), 47-65. (1927) MR1544841
- H. Svobodová, Sumační metody v teorii mocninných řad, Diplomová práce MFF UK 1960. (1960)
- J. Vaníček, Schauderovy base v Banachových prostorech, Diplomová práce MFF UK 1960. (1960)